Alert archive / Wisconsin / Heat Advisories in 2012
Heat Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this heat advisory at Jul 23, 2012, 4:28 AM CDT for 7 counties in Wisconsin. It took effect at Jul 23, 2012, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2012, 4:28 AM CDT (09:28 UTC)
- In effect from
- Jul 23, 2012, 10:00 AM CDT
- Expired
- Jul 23, 2012, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 30 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
327 WWUS73 KGRB 230928 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CDT MON JUL 23 2012 ...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN... .TEMPERATURES CLIMBING INTO THE MID 90S THIS AFTERNOON WILL COMBINE WITH A MOIST AIR MASS AHEAD OF A COOL FRONT TO PRODUCE HEAT INDEX READINGS OF 99 TO 104 FOR PARTS OF EAST CENTRAL WISCONSIN FOR A FEW HOURS THIS AFTERNOON. CONDITIONS WILL FALL BELOW CRITERIA LATE THIS AFTERNOON AS SLIGHTLY DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF A COOL FRONT. WIZ048>050-231700- /O.NEW.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 428 AM CDT MON JUL 23 2012 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. * TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID 90S THIS AFTERNOON WHILE HEAT INDEX READINGS CLIMB INTO THE 100 TO 104 RANGE. * HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ TH
3 follow-up statements
155 WWUS73 KGRB 231457 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 957 AM CDT MON JUL 23 2012 ...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN... .TEMPERATURES CLIMBING INTO THE MID TO UPPER 90S THIS AFTERNOON WILL COMBINE WITH A MOIST AIR MASS AHEAD OF A COOL FRONT TO PRODUCE HEAT INDEX READINGS OF 100 TO 104 FOR PARTS OF EAST CENTRAL WISCONSIN FOR A FEW HOURS THIS AFTERNOON. CONDITIONS WILL FALL BELOW CRITERIA LATE THIS AFTERNOON AS SLIGHTLY DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF A COOL FRONT. WIZ038>040-045-232300- /O.EXA.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA 957 AM CDT MON JUL 23 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID TO UPPER 90S THIS AFTERNOON. AFTERNOON HEAT INDICES WILL REACH 99 TO 103 DEGREES. * HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ WIZ048>050-232300- /O.CON.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 957 AM CDT MON JUL 23 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID TO UPPER 90S THIS AFTERNOON. AFTERNOON HEAT INDICES WILL REACH 99 TO 103 DEGREES. * HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ECKBERG
465 WWUS73 KGRB 232012 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CDT MON JUL 23 2012 ...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN... .TEMPERATURES IN THE MID 90S TO AROUND 100 WILL GRADUALLY FALL THROUGH THE 90S LATE THIS AFTERNOON. WIZ038>040-045-048>050-232300- /O.CON.KGRB.HT.Y.0005.000000T0000Z-120723T2300Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 312 PM CDT MON JUL 23 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TEMPERATURES WILL GRADUALLY FALL BACK INTO THE LOWER TO MIDDLE 90S LATE THIS AFTERNOON. HEAT INDICES WILL GRADUALLY FALL THROUGH THE 90S. * HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ECKBERG
086 WWUS73 KGRB 232242 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 542 PM CDT MON JUL 23 2012 WIZ038>040-045-048>050-232345- /O.EXP.KGRB.HT.Y.0005.000000T0000Z-120723T2300Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 542 PM CDT MON JUL 23 2012 ...HEAT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... DRIER AIR WORKING INTO THE REGION AND THE END OF PEAK HEATING HAVE ALLOWED HEAT INDEX VALUES OVER THE REGION TO DROP INTO THE LOWER TO MIDDLE 90S. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this heat advisory went out at Jul 23, 4:00 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 23, 4:00 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CDT MON JUL 23 2012 .SHORT TERM...TODAY/TONIGHT/TUESDAY. FORECAST CHALLENGE TODAY CONCERNS WITH THE TIMING OF THE COLD FRONT. ONE ISSUE WITH THE FRONTAL TIMING IS THE POTENTIAL OF HEAT INDEX NUMBERS BEING MET OVER PARTS OF EAST CENTRAL WISCONSIN THIS AFTERNOON. MSP RAOB LAST NIGHT SHOWED A VERY WARM AIR MASS IN THE LOWER TO MID LAYERS. COMPRESSIONAL HEATING WILL PUSH MAX TEMPS WELL INTO THE 90S NEAR AND AHEAD OF THE FRONT...WITH VERY WARM NUMBERS EXPECTED IN THE FRONTS WAKE AS WELL. RATHER ODD TO CALL THIS A COLD FRONT SINCE THE COOLER TEMPERATURES WILL LAGGING A BIT. THE OTHER ISSUE IS THE SURFACE DEW POINTS WERE POOLING INTO THE LOWER 70S AHEAD OF THE FRONT AS WELL. DO EXPECT SOME MIXING WILL TEND TO LOWER SURFACE DEW POINTS...ESPECIALLY OVER CENTRAL WISCONSIN BUT LATEST FORECAST NUMBERS INDICATE ADVISORY CRITERIA WILL BE MET BRIEFLY OVER PARTS OF EC WI. WILL ISSUE A HEAT ADVISORY TODAY FOR WINNEBAGO CALUMET AND MANITOWOC COUNTIES. SECOND ISSUE WITH THE COLD FRONT IS THE POTENTIAL OF ISOLATED CONVECTION DEVELOPING ALONG IT DURING THE AFTERNOON HEATING. AT 08Z THE SURFACE FRONT WAS JUST ENTERING FAR NORTHWEST WISCONSIN WITH SURFACE DEW POINTS POOLING INTO THE LOWER 70S AHEAD OF IT. IT APPEARS THE FRONT IS COMING THROUGH DRY SO FAR DUE TO THE WARM MID LAYER AND LACK OF FORCING AND H8 WINDS TURNING WEST TO NORTHWEST OVER THE ENTIRE FORECAST BY 12Z. SOME CONVECTION FIRED UP OVER LAKE MICHIGAN AT 07Z IN THE H850 TROUGH AND HAS MOVED EASTWARD. WILL ROLL THE DICE AND KEEP THE FORECAST DRY EVEN THOUGH AN UNSTABLE AIR MASS WILL BE AROUND DURING THE AFTERNOON OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN DURING PASSAGE. THE FORECAST CHALLENGE TURNS TO THE PCPN CHANCES FOR TONIGHT INTO TUESDAY. WHILE MODEL TIMING AND LOCATION HAS CHANGED A LITTLE FROM PREVIOUS RUNS...THE PCPN EVENT ITSELF APPEARS ON TRACK YET. H8 BOUNDARY DEVELOPING FROM SOUTHERN MINNESOTA INTO SOUTHERN WISCONSIN WILL BE THE FOCUS OF THE DEVELOPMENT OF CONVECTION TONIGHT INTO TUESDAY AS A SHORT WAVE TRACKS SOUTHEASTWARD IN THE RRQ REGION OF THE UPPER JET POSITIONED OVER THE GREAT LAKES REGION. BRUNT OF THE RAIN APPEARS TO TRACK OVER SOUTHWEST TO SOUTHERN WISCONSIN WITH PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN ON THE FRINGES OF THIS EVENT AT THIS TIME. LATER SHIFTS WILL NEED TO MONITOR WHERE THIS MORE MOIST H8 BOUNDARY WILL STALL TONIGHT INTO TUESDAY FOR FURTHER POP ADJUSTMENTS. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. PRECIPITATION CHANCES ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. MODELS SHOWED UPPER LEVEL SHORT WAVES MOVING QUICKLY TO THE EAST- SOUTHEAST UNTIL A MORE SIGNIFICANT SHORT WAVE MOVES THROUGH WISCONSIN AT THE END OF THE WORK WEEK. TIMING OF THE SHORT WAVES...AND ANY ASSOCIATED PRECIPITATION...IS DIFFICULT TO PIN DOWN AT THIS TIME. AT LEAST PART OF THE FORECAST AREA HAS CHANCE OR HIGHER POPS THROUGH FRIDAY. ONLY WENT WITH A SLIGHT CHANCE IN THE EXTREME EAST ON FRIDAY NIGHT AS THE MAIN SHORT WAVE DEPARTS. JUST A SMALL AREA OF CHANCE POPS THROUGH 00Z/30TH...ON SUNDAY ASSOCIATED WITH A SHORT WAVE IN NORTHWEST FLOW ALOFT. HAVE TEMPERATURES CLOSE TO SEASONAL NORMALS DUE TO EXPECTED CLOUDS AND PRECIPITATION. && .AVIATION... MAINLY VFR CONDITIONS EXPECTED TODAY INTO TONIGHT. LATER TONIGHT SCATTERED MVFR CIGS AND VSBYS DUE TO CONVECTION MAY DEVELOP SOUTH OF LINE FROM ISW TO OSH. TE && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR WIZ048>050. && TDH/MG
Hazardous weather outlook, Jul 22, 3:06 PM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT SUN JUL 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 306 PM CDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE FAR NORTH...AND ACROSS CENTRAL AND EAST CENTRAL WISCONSIN TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON SOUTH OF A KEWAUNEE TO GREEN BAY TO WISCONSIN RAPIDS LINE. SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAIN. HOT WEATHER IS EXPECTED ON MONDAY...WITH HIGH TEMPERATURES IN THE MID 90S OVER MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN. TEMPERATURES COULD APPROACH 100 DEGREES NEAR WAUTOMA. DUE TO THE LOW HUMIDITY EXPECTED ACROSS THE REGION MONDAY AFTERNOON...HEAT INDICES WILL BE FAIRLY CLOSE TO THE ACTUAL AIR TEMPERATURE. HEAT INDICES MAY REACH 100 DEGREES IN A FEW PLACES...ESPECIALLY NEAR WAUTOMA. THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN MONDAY NIGHT THROUGH TUESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL EXPAND TO COVER THE ENTIRE AREA FOR WEDNESDAY THROUGH FRIDAY. CONDITIONS DO NOT APPEAR FAVORABLE FOR ORGANIZED SEVERE STORMS MONDAY NIGHT OR TUESDAY...AND IT IS TOO EARLY TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE STORMS BEYOND THAT POINT. SOME LOCATIONS COULD RECEIVE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-232015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 306 PM CDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF KEWAUNEE THIS AFTERNOON...AND ACROSS THE ENTIRE AREA TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY NIGHT THROUGH THE END OF THE WEEK. CONDITIONS DO NOT APPEAR FAVORABLE FOR ORGANIZED SEVERE STORMS MONDAY NIGHT OR TUESDAY...AND IT IS TOO EARLY TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE STORMS BEYOND THAT POINT. ECKBERG/SKOWRONSKI
Nearby
Heat Advisories in Wisconsin, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.